Estimates of the derivatives of the associated Legendre functions in the $L_2$ metric
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 154-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a11,
author = {A. S. Fokht},
title = {Estimates of the derivatives of the associated {Legendre} functions in the $L_2$ metric},
journal = {Differencialʹnye uravneni\^a},
pages = {154--158},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a11/}
}
A. S. Fokht. Estimates of the derivatives of the associated Legendre functions in the $L_2$ metric. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 154-158. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a11/